It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Parkinson's Disease Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-17-2008, 07:02 AM   #1
Junior Member
(female)
 
Join Date: Jun 2004
Posts: 27
windwalkerwest HB User
Amantadine

Hi,

My Dr. prescribed amantadine and wondered if anyone has had bad side effects. I am worried that it may cause nausea at first. I have been on sinemet for 3 years and will continue that as well.

Thanks,

Betty

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
need info on AMANTADINE kozzleme Multiple Sclerosis 2 11-05-2008 03:20 PM
Amantadine ? tiredpoet Multiple Sclerosis 7 07-29-2008 11:43 AM
Amantadine Worried54 Parkinson's Disease 8 05-31-2008 04:06 AM
Amantadine for fatigue? KTMorra Multiple Sclerosis 11 08-28-2007 10:31 AM
Amantadine for opiate tol. reversal mrcool812 Pain Management 9 01-15-2007 05:31 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Mod08 (4), cejayb (3), saintlyme (2), annaparky (2), pete (1), n_clemens (1), Bruce (1), rosequartz (1), angelkissesx5 (1), JohnR41 (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (910), Titchou (859), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 10:04 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!